# SDR SWAA2024062586367

- Difficulty date: May 16, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Worn
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLOOR PANEL HARDWARE STA270 TO STA380 AT FWD GALLEY AREA 2024-335699<[01] REPLACED ON FLOOR PANEL HARDWARE STA270 TO STA380 AT FWD GALLEY AREA IAW B737-800 AMM-53-21-00-400-801 TOOL USED TOROUE P/N: 501MRMH S/N: 0721903382 DUE DATE: 24-APR-2025 TORQUE APPLIED 25 LB-IN;[02] TASK CARD COMPLETE.
